# SDR ABXA9800658

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Part number: 97532771
- Condition: Cracked
- Location: Ws 508.977
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CANTED BULKHEAD LOWER FLANGE CRACKED AT XRS 508.977 BETWEEN STRINGERS 63-64.  REPAIRED IAW ABX REA D853-22858MR AND DC8 SRM 51-1-20D.
